# SDR DXTA2025010201778

- Difficulty date: December 30, 2024
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N590QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605738
- Aircraft time: 14,028 hours, 10,700 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Precatch
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN DOOR IS HARD TO CLOSE. IT BINDS ABOUT THE LAST INCH OF TRAVEL BEFORE CLOSING. YOU HAVE TO SLAM THE DOOR CLOSE TO GET IT ON THE PRE-CATCH. VIDEO INCLUDED. CORRECTIVE ACTION: LUBED THE PRE CATCH AND DOOR IS OPERATING NORMALLY IAW CE-560XLS AMM 52-10-00
